# SDR DALA2023110108986

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 89,111 hours, 41,315 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248: ROW 29 DEF OXYGEN MASK DOOR OPENED IN FLIGHT DROPPING MASKS. CORRECTIVE ACTION: REPACKED PER A320 AMM 35-23. (LP 4864600)
